# SDR QXEA200701329

- Difficulty date: March 9, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT WING LEADING EDGE BRACKET IS CRACKED AT YW 138.00.  REPAIRED IAW SRM 51-40-11 AND 51-40-00.
